# SDR TSAA1021016

- Difficulty date: September 12, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 61,000 hours, 58,189 cycles
- Engine: Pwa JT8D17
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Dislodged
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, AT ABOUT FL 240, THE CREW EXPERIENCED THE ALTITUDE WARNING HORN SOUND.  CREW CHECKED THE CABIN ALTITUDE, CANCELLED THE HORN, DONNED OXYGEN MASKS, AND ESTABLISHED COMMUNICATION.  CREW DECLARED AN EMERGENCY AND CONTINUED AN EMERGENCY DECENT TO BELOW FL 140.  CREW FOLLOWED UP WITH THE CABIN ALTITUDE WARNING AND THE EMERGENCY DESCENT CHECKLIST.  CREW REMOVED MASKS BELOW FL 100 AND CANCELLED THE EMERGENCY.  CREW PROCEEDED TO LAND WITHOUT FURTHER INCIDENT.  FOUND FLEXIBLE PRESSURE SEAL CLAMP DISLODGED.  MX RE-SECURED CLAMP.  GROUND LEAK CHECK SATISFACTORY IAW MM 05-51-91.  REPLACED PRESSURE CONTROLLER IAW MM 21-31-21.  GROUND LEAK CHECK SATISFACTORY IAW MM 305-51-91.  REPLACED NR1 ENGINE PRESSURE REGULATOR IAW MM 21-11-31.  GROUND LEAK CHECK SATISFACTORY IAW MM 05-51-91.
